# SDR NOCA02611

- Difficulty date: March 14, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: PA2588
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR SLIDE PRESSURE AT EXTREME LOW END OF NORMAL OPERATIONAL RANGE.  REMOVED AND REPLACED R4 DOOR SLIDE AS PER NAA JOB CARD 767-25-029-01.
